Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 470, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 25, 2011, 11:22 PM CDT for Itawamba County, Monroe County, Mississippi. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2011, 11:22 PM CDT (04:22 UTC)
- Expired
- May 26, 2011, 12:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Itawamba County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 16 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 8:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 4.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 2470 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
860
WUUS54 KMEG 260422
SVRMEG
MSC057-095-260500-
/O.NEW.KMEG.SV.W.0470.110526T0422Z-110526T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1122 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
MONROE COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL MIDNIGHT CDT
* AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR AMORY...AND
MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERDEEN
AND AMORY.
THIS WARNING ALSO INCLUDES AREAS NEAR ABERDEEN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3395 8871 3410 8853 3418 8854 3418 8818
3375 8824 3374 8831 3369 8837 3368 8871
3368 8872
TIME...MOT...LOC 0422Z 237DEG 47KT 3394 8852
$$1 follow-up statement
181
WWUS54 KMEG 260458
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1158 PM CDT WED MAY 25 2011
MSC057-095-260508-
/O.EXP.KMEG.SV.W.0470.000000T0000Z-110526T0500Z/
ITAWAMBA MS-MONROE MS-
1158 PM CDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR MONROE AND SOUTHERN ITAWAMBA
COUNTIES WILL EXPIRE AT MIDNIGHT CDT...
AT 1158 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3395 8871 3410 8853 3418 8854 3418 8818
3375 8824 3374 8831 3369 8837 3368 8871
3368 8872
TIME...MOT...LOC 0458Z 237DEG 47KT 3419 8804
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:16 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, May 25, 9:16 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 916 PM CDT WED MAY 25 2011 .DISCUSSION...01Z SURFACE ANALYSIS PLACES A SURFACE LOW OVER EAST CENTRAL MISSISSIPPI WITH A TRAILING COLD FRONT EXTENDING SOUTH INTO CENTRAL/EAST ARKANSAS. KNQA WSR-88D RADAR TRENDS SHOW THE DISCRETE SUPERCELLS HAVE FINALLY TRANSITIONED OVER TO A QUASI- LINEAR CONVECTIVE SYSTEM. /QLCS/ THIS LINE EXTENDS FROM AROUND PARIS TO JACKSON TENNESSEE THEN FURTHER SOUTHWEST TO TUTWILER MISSISSIPPI ACROSS NORTHWEST MISSISSIPPI. ALONG AND AHEAD OF THIS LINE...700-500 MB LAYER MID LEVEL LAPSE RATES REMAIN QUITE STEEP BETWEEN 8-9 C/KM...SURFACE BASED CAPE VALUES AROUND 2000 J/KG...LI/S BETWEEN -6 TO -7...0-6 KM BULK SHEAR VALUES AROUND 60 KTS AND 0-1 KM STORM RELATIVE HELICITY VALUES BETWEEN 350-400 M2/S2 SUPPORT A CONTINUATION OF SEVERE WEATHER ALONG AND EAST OF THIS LINE. HOWEVER...LCL/S THROUGHOUT THE EVENING HAVE REMAINED ON THE MARGINALLY SUPPORTIVE SIDE AROUND 4KFT WHICH MAY HAVE LIMITED SOME OF THE TORNADIC THUNDERSTORM POTENTIAL. NONETHELESS...A DAMAGING WIND/LARGE HAIL WILL PERSIST WITH A POTENTIAL FOR A TORNADO OR TWO ALONG BOWING SEGMENTS. ONCE THIS LINE PASSES THE SEVERE THUNDERSTORM THREAT WILL END AND WILL CONTINUE TO GRADUALLY TRIM BACK THE WATCH OVER THE NEXT SEVERAL HOURS. BEHIND THE LINE...WILL KEEP VERY LOW END POPS IN AT BEST FOR THE REMAINDER OF THE NIGHT. WILL UPDATE GRIDS AS NEEDED BASED ON LATEST CONVECTIVE TRENDS. UPDATED GRIDS WILL BE PUBLISHED SHORTLY. CJC && .PREV DISCUSSION... /ISSUED 654 PM CDT WED MAY 25 2011/ UPDATE... UPDATED FOR 00Z AVIATION. DISCUSSION... /ISSUED 535 PM CDT WED MAY 25 2011/ .SEVERE WEATHER OUTBREAK GRADUALLY UNFOLDING ACROSS THE MID SOUTH LATE THIS AFTERNOON... DISCUSSION...WATER VAPOR SATELLITE/UPPER AIR PROFILER TRENDS THIS AFTERNOON PLACE AN UPPER LEVEL LOW ACROSS EASTERN KANSAS WESTERN MISSOURI. MEANWHILE...20Z SURFACE ANALYSIS PLACES A SURFACE LOW OVER CENTRAL MISSOURI AND A TRAILING COLD FRONT ACROSS EAST OKLAHOMA/WEST ARKANSAS. VISIBLE SATELLITE/REGIONAL WSR-88D RADAR TRENDS OVER THE PAST ONE TO TWO HOURS HAVE SHOWN THE DEVELOPMENT OF A LINE OF DISCRETE SUPERCELLS FROM WALNUT RIDGE ARKANSAS BACK THROUGH CENTRAL/SOUTHWEST ARKANSAS. TEMPERATURES AS OF 4PM CDT ARE PREDOMINANTLY IN THE MIDDLE 80S TO AROUND 90 DEGREES. SEVERE THUNDERSTORM POTENTIAL TONIGHT INTO THURSDAY IS THE MAIN CONCERN IN THIS AFTERNOON/S FORECAST PACKAGE. SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)...A VERY VOLATILE ATMOSPHERE WILL REMAIN IN PLACE ACROSS THE MID SOUTH TONIGHT AS A SURFACE/UPPER LEVEL LOW MOVE ACROSS MISSOURI INTO ILLINOIS AND A TRAILING COLD FRONT ACROSS ARKANSAS SLOWLY MOVES ACROSS THE MID SOUTH TONIGHT INTO THURSDAY. VERY FAVORABLE UPPER LEVEL DIVERGENCE PRODUCED BY THE LEFT EXIT REGION OF A 95 KT 250 MB UPPER LEVEL JET STREAK...STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES AROUND 7 C/KM...SURFACE BASED CAPE VALUES BETWEEN 3000-3500 J/KG...LI/S BETWEEN -8 TO -9...0-1KM STORM RELATIVE HELICITIES BETWEEN 350-400 M2/S2...0-6 KM BULK SHEAR VALUES AROUND 60 KTS...AND CURVED HODOGRAPHS STILL SUPPORT THE POTENTIAL FOR DISCRETE SUPERCELLS...SOME OF WHICH COULD PRODUCE STRONG/LONG TRACK TORNADOES ACROSS THE MID SOUTH TONIGHT. AS INSTABILITY BEGINS TO DIMINISH LATER TONIGHT WITH THE LOSS OF DAYTIME HEATING...DISCRETE SUPERCELLS MAY BEGIN TO CONGEAL INTO A QUASI- LINEAR CONVECTIVE SYSTEM BEFORE WEAKENING SOMEWHAT OVERNIGHT. /QLCS/ WILL CONTINUE TO MENTION LARGE HAIL...DAMAGING STRAIGHT LINE WINDS...AND TORNADOES SOME OF WHICH COULD BE STRONG/LONG TRACK TORNADOES IN THE HAZARDOUS WEATHER OUTLOOK. PRECIPITABLE WATER VALUES AROUND 1.5 INCHES AND FREEZING LEVELS AROUND 14 KFT SUPPORT THE POTENTIAL FOR LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL ESPECIALLY LATER THIS EVENING AS THE CONVECTIVE MODE GRADUALLY BEGINS TO TRANSITION TO A QLCS. WILL CONTINUE TO MONITOR SHORT TERM WIND TRENDS BUT AT THIS TIME PLANNING TO ALLOW WIND ADVISORY TO EXPIRE AT 7 PM CDT. A SMALL WINDOW OF OPPORTUNITY WILL EXIST THURSDAY MORNING THROUGH MID DAY THURSDAY FOR A FEW STRONG TO SEVERE THUNDERSTORMS ACROSS NORTHEAST MISSISSIPPI...ESPECIALLY NEAR THE MISSISSIPPI/ALABAMA STATE LINE AS THE COLD FRONT GRADUALLY DEPARTS THE MID SOUTH. SURFACE BASED CAPE VALUES AROUND 2500 J/KG...LI/S APPROACHING -8...MODERATELY STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES AROUND 6.5 C/KM...AND 0-6 KM BULK SHEAR VALUES BETWEEN 35-40 KTS...FAVOR THE POTENTIAL OF BOWING SEGMENTS WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY SEVERE WEATHER THREATS. KEPT HIGH END CHANCE/LIKELY POPS IN FOR THURSDAY AND LOW END CHANCE POPS ACROSS THE REMAINDER OF THE FORECAST AREA. RAIN CHANCES ARE EXPECTED TO COME TO AND END BY THURSDAY EVENING ACROSS THE ENTIRE MID SOUTH. SHORT TERM MODELS ARE INDICATING A WARM FRONT AND A MID LEVEL SHORTWAVE TROUGH WILL MOVE ACROSS THE REGION FRIDAY NIGHT INTO SATURDAY MORNING. THIS WILL PRODUCE AN ADDITIONAL CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS AREAS OF THE MID SOUTH PREDOMINANTLY NORTH OF I-40 FRIDAY NIGHT INTO SATURDAY MORNING. HOWEVER...OVERALL STRONG/SEVERE THUNDERSTORM POTENTIAL REMAINS VERY LOW AT BEST. LONG TERM...(SUNDAY THROUGH WEDNESDAY)...12Z GFS/ECMWF LONG RANGE MODELS CONTINUE TO INDICATE A STRONG UPPER LEVEL RIDGE MOVING OVER THE LOWER MISSISSIPPI VALLEY FOR THE REMAINDER OF THE WEEKEND THROUGH WEDNESDAY OF NEXT WEEK. THIS WILL BRING RAIN FREE WEATHER TO THE MID SOUTH AND VERY WARM TEMPERATURES IN THE 90S AS 925 MB TEMPERATURES WARM TO BETWEEN 22-24C. MODELS DO INDICATE THE POTENTIAL FOR A BACK DOOR COLD FRONT TO ENTER NORTHERN SECTIONS OF THE MID SOUTH LATE NEXT WEEK. HOWEVER...WILL ADDRESS THIS POTENTIAL IN LATER FORECASTS AS THIS IS BEYOND THE SCOPE OF THE CURRENT FORECAST PACKAGE. CJC && .AVIATION... 00Z TAF CYCLE STRONG THUNDERSTORMS CONTINUE TO PROGRESS ACROSS THE AREA...WHICH IS COVERED WELL IN TEMPO GROUPS AND VCTS. STRONG GRADIENT WINDS WILL CONTINUE THROUGH THE EVENING BUT VEERING MORE TO THE SOUTHWEST AND WEAKENING SOMEWHAT OVERNIGHT. LOW CEILINGS AND VISIBILITIES CAN BE EXPECTED WITH THUNDERSTORMS. STORMS ARE EXPECTED TO MOVE OUT BY LATE TONIGHT/EARLY THURSDAY MORNING. EXPECT SOME CLEARING ONCE THE STORMS MOVE OUT...HOWEVER A LOW CLOUD DECK WILL SWING AROUND ON THE BACK SIDE OF THE LOW PRESSURE SYSTEM AND BRING MVFR CONDITIONS TO ALL SITES BY THURSDAY MORNING. WINDS WILL BECOME MORE WESTERLY AS THE COLD FRONT PASSES THROUGH EARLY THURSDAY MORNING...AND NORTHWESTERLY LATER IN THE AFTERNOON. SWC && .PRELIMINARY POINT TEMPS/POPS... MEM 66 77 59 82 / 80 30 10 10 MKL 66 76 54 79 / 80 40 10 10 JBR 63 74 55 78 / 40 20 10 10 TUP 70 82 58 82 / 80 60 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 25, 9:25 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 925 PM CDT WED MAY 25 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 925 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ALONG AND EAST OF A LINE FROM PARIS TENNESSEE TO TUTWILER MISSISSIPPI. LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE WITH ANY THUNDERSTORMS THAT BECOME SEVERE. ALONG WITH THE SEVERE THUNDERSTORM THREAT...LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE WITH THESE THUNDERSTORMS. MODERATE RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER NEAR OSCEOLA...AND ALONG THE ST FRANCIS RIVER SOUTH OF INTERSTATE 40. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CONTINUED THREAT FOR A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ON THURSDAY MAINLY ACROSS NORTHEAST MISSISSIPPI. THE MISSISSIPPI RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH MOST OF THIS WEEK...WHICH WILL CONTRIBUTE TO BACKWATER TRIBUTARY FLOODING. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS CJC
In the hours before
Local storm report, May 25, 9:39 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
939 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2011 HENRY TN FIRE DEPT/RESCUE
ROOF DAMAGED ON SEVERAL HOUSES.
&&
TLSJR/JAB/KSPLocal storm report, May 25, 9:45 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
945 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST COOTER 36.05N 89.81W
05/25/2011 E70.00 MPH PEMISCOT MO FIRE DEPT/RESCUE
THERE IS SOME WIND DAMAGE.
0640 PM HAIL COOTER 36.05N 89.81W
05/25/2011 E1.00 INCH PEMISCOT MO FIRE DEPT/RESCUE
&&
TLSJR/JAB/KSPLocal storm report, May 25, 9:51 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
951 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM FUNNEL CLOUD SELMER 35.17N 88.59W
05/25/2011 MCNAIRY TN TRAINED SPOTTER
FUNNEL CLOUD NEAR SELMER BEFORE LIFTING.
&&
TLSJR/JAB/KSPLocal storm report, May 25, 10:17 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1017 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM TSTM WND GST FALKNER 34.85N 88.93W
05/25/2011 M65 MPH TIPPAH MS TRAINED SPOTTER
&&
TLSJR/JAB/KSPLocal storm report, May 25, 10:24 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1024 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL W TUPELO 34.26N 88.73W
05/25/2011 E1.25 INCH LEE MS PUBLIC
&&
CDGLocal storm report, May 25, 11:04 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1104 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND GST 2 E OXFORD 34.36N 89.49W
05/25/2011 E65 MPH LAFAYETTE MS PUBLIC
TREES DOWN ON COUNTY ROAD 149 AND ANCHORAGE ROAD.
&&
TLSJRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:01 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Panola, Quitman, Tate, Tunica | 44 min |
| May 25, 7:05 PM CDT | Tornado Warning | MEG | Coahoma, Tate, Tunica | 40 min |
| May 25, 7:17 PM CDT | Tornado Warning | MEG | Coahoma, Quitman | 43 min |
| May 25, 7:28 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tunica | 47 min |
| May 25, 7:32 PM CDT | Tornado Warning | MEG | DeSoto, Tate, Tunica | 43 min |
| May 25, 7:48 PM CDT | Tornado Warning | MEG | Coahoma, Quitman, Tallahatchie | 42 min |
| May 25, 8:09 PM CDT | Tornado Warning | MEG | DeSoto, Marshall, Tate | 32 min |
| May 25, 8:20 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie, Yalobusha | 40 min |
| May 25, 8:26 PM CDT | Tornado Warning | MEG | Panola, Quitman, Tallahatchie | 34 min |
| May 25, 8:39 PM CDT | Tornado Warning | MEG | Coahoma, Quitman, Tallahatchie | 51 min |
| May 25, 8:52 PM CDT | Tornado Warning | MEG | Lafayette, Panola, Tallahatchie, Yalobusha | 53 min |
| May 25, 9:27 PM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Tippah, Union | 32 min |
| May 25, 9:30 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Lee, Pontotoc, Union | 45 min |
| May 25, 9:51 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Monroe, Pontotoc | 54 min |
| May 25, 9:53 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah, Union | 52 min |
| May 25, 10:07 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo, Union | 53 min |
| May 25, 10:19 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 41 min |
| May 25, 10:32 PM CDT | Tornado Warning | MEG | Alcorn, Tishomingo | 26 min |
| May 25, 10:37 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 53 min |
| May 25, 10:53 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 37 min |
| May 26, 2:32 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Lee, Pontotoc, Union, Yalobusha | 43 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.